# SDR 95ZZZW463

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FIELD AT CRUISE ALTITUDE CAPTAINS WINDSHIELD SHATTERED.  AIRCRAFT DIVERTED TO ALTERNATE AIRPORT AFTER DECLARING AND EMERGENCY, CALLED MX.  WINDSHIELD ASSEMBLY REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (W)
